MAUDE Adverse Event Report: ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2136
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow up, the device was attempted to be interrogated however the device kept restarting the interrogation process on its own, resulting in the device being unable to be interrogated.Technical support was contacted and recommended further investigation via an additional in clinic follow up.No intervention has been performed at this time.The patient was stable and will continue being monitored.
 
Event or Problem Description
Additional information was received indicating the device was explanted and replaced to resolve the event.The patient was stable.
 
Event or Problem Description
Additional information received indicated an additional follow up appointment was performed.The device was able to be successfully interrogated but shortly after the interrogation would restart.No additional intervention was performed.
 
Additional Manufacturer Narrative
The reported event of inability to interrogate was not confirmed.The device was received with normal output and normal telemetry communication.Electrical and mechanical tests performed including telemetry communication and outputs verification did not identify any functional issues.There were no device anomalies found that could contribute to the reported events.Longevity assessment was performed, and the device voltage was at normal range of operation with appropriate remaining longevity.

Brand Name
SUSTAIN XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18446362
Report Number2017865-2024-00398
Device Sequence Number7965326
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public05414734504713
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberPM2136
Device Lot NumberS000010259
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/05/2024
01/23/2024
02/20/2024
04/22/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date01/09/2024
02/06/2024
02/28/2024
04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown